# SDR SWIA201334163

- Difficulty date: July 13, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 26,153 hours, 21,917 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR FORWARD INNER SKIN FIRST BEND FROM INBD EDGE CHAFED.  C-CHECK REPAIRED RT MLG DOOR INNER SKIN FIRST BEND INBD EDGE CHAFE THROUGH Z CHANNEL IAW REO.
